MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006801
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console cannot emit laser.Field services of the console identified that there was a burning smell.
 
Additional Manufacturer Narrative
The console was field services at the user's facility.The console was inspected due to error 87 (if there are more than 2 bricks with swm issues, this error appears) and per manual calibration values were inspected; it was found that the values for all bricks were generally high.The console was opened and a strong burning smell was encountered.It was found that the servo mirror was burned out.It was recommended to replace the servo mirror to continue with the corresponding calibrations.Also, the console was missing the spare debris shield.The servomotor lens was replaced, and the aiming beam calibration was performed with the 45 degrees lenses.The 16 lenses of the brick were calibrated as they were out of alignment.The console was calibrated according to manual, but after performing the run all test, the console displayed error 252 (pyro main not equal pyro safe) and "ho system not calibrated" appeared.Calibration was repeated again, however, values selected would change after finishing the run all test.Then, the console was disassembled to access the resonator.Since the servomotor lens had been replaced and the problems were that the pyro measurements continued to change after calibration, the entire alignment was checked again.The laser was positioned to align the 45 degrees lenses towards the servo and the alignment of both relay mirrors towards the brick.Following the alignment steps according to the manual, after finishing the fourth brick, the unit was turned off, and when it was turned back on, it lost communication between the main board (mmcu) and the pyro board, giving errors 61 (error missed requests from mmcu to start configuration files process (mmcu timeout)), 283 (pyro pmcu-mmcu communication error), 153 (laser deck - shutter not closed), and 154 (laser deck - shutter not open).The console was restarted but the issue persisted.The console was started up again, and in the process of putting on the side panel, the fuse was checked to see its condition; it was deteriorated and broke.Thus, the fuse assembly, the mmcu, and the pyro board were requested to repair the console.Later, the console was turned off, and the fuse housing was replaced.When the console was turned on, it continued to have communication problems with the pyro board.Therefore, the console was turned off again and the mmcu was replaced, and the console was turned back on.When the console entered service mode, none of the boards were communicating with each other because it came with incompatible software.It was attempted to download the computer files to install the software, however, it was not possible.A follow up visit will be completed to install the software.Based on all information available, due to the identified burning smell encountered during repair services of the console this event meets reporting criteria.

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24274878
Report Number2124215-2026-06781
Device Sequence Number10621596
Product Code GEX
UDI-Device Identifier07290109145426
UDI-Public(01)07290109145426
Combination Product (Y/N)N
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006801
Device Catalogue NumberGA-0006801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/05/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown